Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Arpazia

From 40mg to 60mg (Month Three)

Recommended Posts

I just got back from my dermatologist. I basically only went to see him about this monster cyst I have on my forehead, near the hairline that is just angry and red and extremely painful. He injected it with cortisone along with two other places.

I guess he assumed that since I was there, he would up my prescription from 40 mg to 60 mg (taking 30 mg twice a day). The bloodwork, however, won't be in his hands until Monday. This is the second month that he has prescribed Accutane to me without the results of my bloodtests. I am a little wary. confused.gif I asked him if I would suffer another terrible breakout but he believes my skin is calming down and this won't happen at all.

I asked him for a prescription for Tri-Luma, a cream that helps with hyperpigmentation. He said I shouldn't be trying anything like that yet since it is very irritating. He told me to just keep using the Klaron in areas. I am so sick of how red my face is.

I am also on eytromycin (ignore my inability to spell any medical words) which is making me sick. I take it three times a day and I am waiting for my body to adjust to it. It is supposed to help with the bacteria and puss inside the cysts. I am determined to have clear skin so I try to keep the pills down as long as possible. My fiance thinks I am mad. wacko.gif

My doctor said that he wants me on a five-month treatment course. I began in September, am almost through October and have three more months to go. He said that in November, he will up me to 80 mg. Wish me luck! I'll keep you guys posted, as always.

Share this post


Link to post
Share on other sites
I just got back from my dermatologist.  I basically only went to see him about this monster cyst I have on my forehead, near the hairline that is just angry and red and extremely painful.  He injected it with cortisone along with two other places.

I guess he assumed that since I was there, he would up my prescription from 40 mg to 60 mg (taking 30 mg twice a day).  The bloodwork, however, won't be in his hands until Monday.  This is the second month that he has prescribed Accutane to me without the results of my bloodtests.  I am a little wary.  confused.gif  I asked him if I would suffer another terrible breakout but he believes my skin is calming down and this won't happen at all.

I asked him for a prescription for Tri-Luma, a cream that helps with hyperpigmentation.  He said I shouldn't be trying anything like that yet since it is very irritating.  He told me to just keep using the Klaron in areas.  I am so sick of how red my face is. 

I am also on eytromycin (ignore my inability to spell any medical words) which is making me sick.  I take it three times a day and I am waiting for my body to adjust to it.  It is supposed to help with the bacteria and puss inside the cysts.  I am determined to have clear skin so I try to keep the pills down as long as possible.  My fiance thinks I am mad.  wacko.gif

My doctor said that he wants me on a five-month treatment course.  I began in September, am almost through October and have three more months to go.  He said that in November, he will up me to 80 mg.  Wish me luck!  I'll keep you guys posted, as always.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×